MathSciNet Relay Station
MathSciNet bibliographic data
MR2502953 (2010d:92104) 92D25 (34C05 34C23 37N25)
Aguirre, Pablo; González-Olivares, Eduardo; Sáez, Eduardo Two limit cycles in a Leslie-Gower predator-prey model with additive Allee effect. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1401–1416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement